Drugs and bladder. Drugs used for colds or diets sometimes act to tighten the urinary channel and block the flow of urine; Ephedrine (kondon's nasal, pretz-d), Pseudoephedrine (actifed, afrin, drixoral, sudafed, triaminic), and phenylpropanolamine (acutrim, dexatrim, phenoxine, prolamine). Sometimes narcotics can slow the muscle in the bladder and cause difficulty emptying.
Some bladder meds. So called "anticholinergic" drugs are used to treat urge incontinence toprevent bladder muscle from contracting involuntarily. Sometimes, it can lead to urinary retention.
RETENTION. Spinal issues, constipation, stress, neurogenic bladder and bowel, diabetic neuropathy.
Yes. Retention can be partial or complete. Obviously if one cannot void at all the bladder can only stretch so far until it becomes very painful. When someone can empty partially but leave more than 100 cc behind, then frequency of voids increases along with the risk of uti. The cause should be found- most older women have a fallen bladder, and younger ones can have spasms in the pelvic floor muscles.
Agree with Dr C.M. It can also cause overflow incontinence where leakage occurs because the bladder is always full. Overtime the bladder can dilate further and become non functional or even rupture.
Not always. Sometimes it leads to symptoms of frequency, urgency, pressure or frequent infections. In severe cases, it can lead to kidney failure, with absolutely no symptoms.
Here are some. .. The variety & degree of u-symptoms from urinary retention vary widely chiefly depending on its pace of development; the faster, the more, and the worse. Its development is a process of lifelong making and displays its Sx along its course of full spectrum. Besides, if its related side effect such as bacterial UTI kicks in, its related symptoms would be serious and even fulminating...
Sympathetic Overload. After an overwhelming sympathetic stimulation occurs (horrific fear), the sympathetic portion may shut down temporarily. The unopposed parasympathetic system, in concert with loss of sympathetic tone, can then cause contraction of the bladder wall with relaxation of the urinary sphincter. Thus, increased sympathetic tone from meds e.g. Sudafed, can cause retention inversely to the above.
Haldol (haloperidol) injection, can haldol (haloperidol) cause urine retention and or swelling in the pubic area?
Urinary Retention. Can occur with haldol (haloperidol). If your bladder were to become distended - possibly that might appear like swelling. Please let your psychiatrist/ prescribing doctor know. If your bladder is becoming significantly distended then get care acutely.
Can a compressed vegus nerve cause digestive and urine retention problems? Things seem to get worse when I put on weight. Is that added pressure?
Yes. Manage weight; will decrease compression pressure. Will reduce symptoms.
I've been having urine retention......what meds can cause this. Can Baclofen or seroquel (quetiapine) cause? Female, no kids
Baclofen. Baclofen can cause painful urination, difficulty urinating or decrease in amount of urine. Talk to your doctor.
Is Neurogenic Bladder URINE RETENTION can cause RBC in Urine as high as 20-30Hpf? And What other symptoms it can cause like pain? Thank You Very Much
Here are some... Nerve-damage-related bladder dysfunction leading to urinary retention alone would not cause red blood cells in urine, but its related events such as UTI, catheterilization, etc. Will. Going beyond the 400-letter limit, please review Hematuria in http://formefirst. Com/hematuria. Html & article in http://formefirst. Com/eNewsletter06.html. Then you can work with doc so to reach right diagnosis for...
I was found to have 100ml urine retention cystoscopy only showed inflamed urethra no infections or ic could urethra cause it? Is this dangerous
No. That amount of urinary retention is not dangerous and needs to be repeated and watched carefully to see if it was spurious or indeed is getting worse. It is rarely due to a urethral narrowing or stricture, but may be due to diabetes or your medications.
No. Has your urologist, after detailed history of urinary frequency, urgency &/or urge incontinence told you if you have overactive bladder? Answering your qustion, no nothing sounds dangerous. Kepp follow up with your urologist.